Publication
Title
ADI finite difference schemes for option pricing in the Heston model with correlation
Author
Abstract
Language
English
Source (journal)
International Journal of Numerical Analysis & Modeling
Publication
2010
ISSN
1705-5105
Volume/pages
7:2(2010), p. 303-320
ISI
000279261800006
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.01.2010
Last edited 24.10.2018
To cite this reference